# SDR DALA13051810921

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 64,877 hours, 49,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEAT 12D AND 33D AS WELL AS THE FIRST EXIT AFT OF AFT CABIN DOOR.  REPLACED LAMPS ALL AFFECTED LIGHT ASSYS AND OPS NOW CHECKS GOOD.
